# SDR GTIA030686

- Difficulty date: September 21, 2003
- Submitted: October 6, 2003
- Operation: Air carrier
- Aircraft: N802NK
- Make and model: Doug DC-9-83
- Aircraft serial: 53168
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 29985107
- Part serial: 0369
- Condition: Dislodged
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND L-2 DOOR SLIDE PACK FELL FROM DOOR.  REMOVED AND REPLACED L-2 SLIDE PACK.  (M)
